Rash and elevated creatine kinase in a deployed soldier.
Аннотация
A 24-year-old active duty soldier was evacuated from Afghanistan to the United States after persistent upper respiratory tract infection. His course was complicated by an exfoliative rash, diffuse muscle aches, and elevated creatine kinase following trimethoprim-sulfamethoxazole exposure that persisted despite withdrawal of the medication. Dermatomyositis was strongly considered, but the patient had a negative muscle biopsy and had positive serologies for acute Epstein-Barr virus infection. We present a case of acute Epstein-Barr virus infection and possible trimethoprim-sulfamethoxazole reaction mimicking dermatomyositis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.